# SDR SWAA2025071580588

- Difficulty date: June 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE AT LEVEL ORSS 297 AT LT WING 2025-366177 <[01]. REPLACED CORRUGATED PLATE TRAILING EDGE AT LEVEL ORSS 297 AT LT WING IAW B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG: 115A3700 SHEET 38 REV -; [02] REPLACED CORRUGATED PLATE TRAILING EDGE AT LEVEL ORSS 297 AT LT WING IAW B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG: 115A3700 SHEET 38 REV -.
